Translator Disclaimer
1999 Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law
Raafat Talhouk
Differential Integral Equations 12(5): 741-772 (1999).

Abstract

In this paper we study flows of viscoelastic weakly compressible fluids having a differential constitutive equation. In both cases, Jeffreys and Maxwell type constitutive equations, we establish a result of existence and uniqueness of solutions. We also show that, when the compressibility goes to zero, then the weakly compressible steady solution goes to the incompressible one.

Citation

Download Citation

Raafat Talhouk. "Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law." Differential Integral Equations 12 (5) 741 - 772, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1022.35049
MathSciNet: MR1697252

Subjects:
Primary: 76A10
Secondary: 35Q35, 74D99, 76N10

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.12 • No. 5 • 1999
Back to Top